# SDR DALA2016121309954

- Difficulty date: December 12, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 57,778 hours, 31,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL EMERGENCY LIGHT ARM SWITCH WILL NOT TURN ON EMERGENCY LIGHTS.  TROUBLESHOT REMOVED AND REPLACED POWER SUPPLY B5-125 IAW MM.  ALL LIGHTS CHECK GOOD.
